Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the continuous function space of a basically disconnected space


Author: Dwight B. Goodner
Journal: Proc. Amer. Math. Soc. 16 (1965), 932-934
MSC: Primary 46.25; Secondary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0190795-6
MathSciNet review: 0190795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Normed linear spaces, Academic Press, New York and Springer, Berlin, 1962.
  • [2] D. W. Dean, Projections in certain continuous function spaces, Canad. J. Math. 14 (1962), 385-401. MR 0144191 (26:1738)
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [4] D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89-108. MR 0037465 (12:266c)
  • [5] -, The closed convex hull of certain extreme points, Proc. Amer. Math. Soc. 15 (1964), 256-258. MR 0163152 (29:455)
  • [6] R. C. James, Projections in the space (m), Proc. Amer. Math. Soc. 6 (1955), 899-902. MR 0076302 (17:877e)
  • [7] A. Pelczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 0126145 (23:A3441)
  • [8] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 0004094 (2:318c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 54.60

Retrieve articles in all journals with MSC: 46.25, 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190795-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society